MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense/aspiration of the trueplus pen needles.Wife called on behalf of the customer.Customer stated that the insulin is not being fully aspirated.The package was not opened or damaged when received.Customer has been using the product out of this package for about a week.Customer felt well and was not having any diabetic symptoms.No adverse events has been reported.Customer will discontinue use of the product and go back to the pharmacy for a replacement.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10067507
Report Number1000113657-2020-00308
Device Sequence Number10906122
Product Code FMI
UDI-Device Identifier00021292009076
UDI-Public(01)00021292009076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2024
Device Model NumberPNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS5H01A32-100
Device Lot NumberZ58B9
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1